# SDR FDEA202501020003

- Difficulty date: January 2, 2025
- Submitted: January 2, 2025
- Operation: Air carrier
- Aircraft: N727FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 579
- Aircraft time: 51,989 hours, 30,607 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Pbe
- Part number: 80230014
- Part serial: E14121048
- Condition: Expired
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING POST-FLIGHT INSPECTION, FOUND PBE IN COAT  CLOSET WITH EXPIRED SHELF LIFE DATE.   AMM: 35-31-12-04.  REMOVED AND REPLACED PBE REF AMM 35-31-12-04
